# SDR AWXA200200354

- Difficulty date: April 20, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 47,237 hours, 27,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - EMERGENCY FLASHLIGHT IN AFT GALLEY HAS LOW BATTERY VOLTAGE.  MAINTENANCE REPLACED BATTERIES IN THE EMERGENCY FLASHLIGHT IN AFT GALLEY, OPERATIONAL CHECK WAS GOOD.
